MAUDE Adverse Event Report: ORTHO ORGANIZERS, INC. REVEAL CLEAR ALIGNERS; SEQUENTIAL ALIGNERS

ORTHO ORGANIZERS, INC. REVEAL CLEAR ALIGNERS; SEQUENTIAL ALIGNERS
Model Number 140-8735
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported he tried to wear the step 1 maxillary tray for 2-3 days, but discontinued because of jaw pain despite taking ibuprofen.He was able to tolerate the lower tray.According to the doctor's office, they initially instructed the patient not to bite the trays in at insertion.The patient thought he should not be biting at all while wearing the aligners, so he kept opening his mouth.According to the doctor's office, this could have contributed to tmj pain.He tried to wear the trays again, but couldn't because of soreness around his teeth.
 
Additional Manufacturer Narrative
The customer complaint form and patient questionnaire regarding the reveal aligners standard state that the 42-year-old male patient was seen after attachment debonded from tooth #13.Patient reported he tried to wear the step 1 maxillary tray for 2-3 days, but discontinued because of jaw pain despite taking ibuprofen.He was able to tolerate the lower tray.According to the doctor's office, they initially instructed the patient not to bite the trays in at insertion.The patient thought he should not be biting at all while wearing the aligners, so he kept opening his mouth.According to the doctor's office, this could have contributed to tmj pain.He tried to wear the trays again, but couldn't because of soreness around his teeth.As stated in the patient questionnaire, no hospital visit was indicated, no follow-up or prescription medications were required, and the patient has fully recovered.Due to a possible vps impression discrepancy, it was suggested to remove the attachments and redo impressions.Ortho organizers decided to report this complaint to the fda because the patient took otc medication (ibuprofen) and attachments were removed to redo impressions.

Brand Name
REVEAL CLEAR ALIGNERS
Common Device Name
SEQUENTIAL ALIGNERS
Manufacturer (Section D)
ORTHO ORGANIZERS, INC.
1822 aston ave.
carlsbad CA 92008
Manufacturer (Section G)
BRASSELER
1 brasseler blvd.
savannah GA 31419
Manufacturer Contact
nicole rajek
1822 aston ave.
carlsbad, CA 92008
7604488600
MDR Report Key17852343
Report Number2081322-2023-00004
Device Sequence Number19680675
Product Code NXC
UDI-Device Identifier00190707096946
UDI-Public00190707096946
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K210613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number140-8735
Device Catalogue Number140-8735
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2023
Initial Report FDA Received Date10/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexMale